Volume 50, Issue 2
Overdetermined Boundary Value Problems in Sn

Guohuan Qiu and Chao Xia

10.4208/jms.v50n2.17.03

J. Math. Study, 50 (2017), pp. 165-173.

Preview Full PDF BiBTex 3 400
  • Abstract

In this paper we use the maximum principle and the Hopf lemma to prove symmetry results to some overdetermined boundary value problems for domains in the hemisphere or star-shaped domains in $S^n$. Ourmethod is based on finding suitable P-functions as Weinberger ([26]).

  • History

Published online: 2017-06

  • AMS Subject Headings

35J15, 35R01

  • Cited by